TITLE

Removability of singularities for a class of fully non-linear elliptic equations

AUTHOR(S)
del Mar Gonz�lez, Mar�a
PUB. DATE
December 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Dec2006, Vol. 27 Issue 4, p439
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we address the problem of understanding the singularities of the fully non-linear elliptic equation sk(v) = 1. These sk curvature are defined as the symmetric functions of the eigenvalues of the Schouten tensor of a Riemannian metric and appear naturally in conformal geometry, in fact, s1 is just the scalar curvature. Here we deal with the local behavior of isolated singularities. We give a sufficient condition for the solution to be bounded near the singularity. The same result follows for a more general singular set as soon as we impose some capacity conditions. The main ingredient is an estimate of the L8 norm in terms of a suitable Lp norm.
ACCESSION #
22478815

 

Related Articles

  • Periodic Monopoles with Singularities and 𝒩=2 Super-QCD. Cherkis, Sergey A.; Kapustin, Anton // Communications in Mathematical Physics;Mar2003, Vol. 234 Issue 1, p1 

    : We study solutions of the Bogomolny equation on ℝ2×𝕊1 with prescribed singularities. We show that the Nahm transform establishes a one-to-one correspondence between such solutions and solutions of the Hitchin equations on a punctured cylinder with the eigenvalues of the Higgs...

  • On the singularities and a Bernstein property of immersed stable minimal hypersurfaces. Wickramasekera, Neshan // Calculus of Variations & Partial Differential Equations;Jan2005, Vol. 22 Issue 1, p1 

    We prove: (1) a classification theorem for certain singularities of weak limits of immersed stable minimal hypersurfaces of arbitrary dimension and (2) a Bernstein theorem for complete immersed stable minimal hypersurfaces of dimension.

  • The Stress State of Three-Dimensional Bodies with Nonsmooth Inclusions. Denisyuk, I.T. // International Applied Mechanics;Apr2004, Vol. 40 Issue 4, p405 

    The stress state of a three-dimensional body with inclusions bounded by surfaces with singular lines (sets of corner points) and a conical point is studied. By determining the asymptotics of displacements and stresses at the singularities of interfaces and using the generalized elastic...

  • Propagation of singularities for the wave equation on conic manifolds. Melrose, Richard; Wunsch, Jared // Inventiones Mathematicae;May2004, Vol. 156 Issue 2, p235 

    For the wave equation associated to the Laplacian on a compact manifold with boundary with a conic metric (with respect to which the boundary is metrically a point) the propagation of singularities through the boundary is analyzed. Under appropriate regularity assumptions the diffracted,...

  • Fundamental Spectral Theory of Fractional Singular Sturm-Liouville Operator. Bas, Erdal // Journal of Function Spaces & Applications;2013, p1 

    We give the theory of spectral properties for eigenvalues and eigenfunctions of Bessel type of fractional singular Sturm-Liouville problem. We show that the eigenvalues and eigenfunctions of the problem are real and orthogonal, respectively. Furthermore, we prove new approximations about the topic.

  • A Second-Order Linear System with Fuchsian Singularities on CPm. Vasilevich, N. D. // Differential Equations;Jan2004, Vol. 40 Issue 1, p148 

    The article focuses on a second-order linear system with Fuchsian Singularities on CPm.

  • Minimizers with topological singularities in two dimensional elasticity. Jonathan Bevan; Xiaodong Yan // ESAIM: Control, Optimisation & Calculus of Variations;Jan2008, Vol. 14 Issue 1, p192 

    For a class of 2-D elastic energies we show that a radial equilibrium solution is the unique global minimizer in a subclass of all admissible maps. The boundary constraint is a double cover of S1; the minimizer u is C1and is such that det?u vanishes at one point.?

  • Structure of Malicious Singularities. Heller, Michael; Odrzyg�zdz, Zdzislaw; Pysiak, Leszek; Sasin, Wieslaw // International Journal of Theoretical Physics;Mar2003, Vol. 42 Issue 3, p427 

    In this paper, we investigate relativistic spacetimes, together with their singular boundaries (including the strongest singularities of the Big Bang type, called malicious singularities), as noncommutative spaces. Such a space is defined by a noncommutative algebra on the transformation...

  • Moments of the Gaussian β ensembles and the large-N expansion of the densities. Witte, N. S.; Forrester, P. J. // Journal of Mathematical Physics;2014, Vol. 55 Issue 8, p083302-1 

    The loop equation formalism is used to compute the 1/N expansion of the resolvent for the Gaussian β ensemble up to and including the term at O(N-6). This allows the moments of the eigenvalue density to be computed up to and including the 12th power and the smoothed density to be expanded up...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics